# SDR SWAA2024090315999

- Difficulty date: July 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.450 INCH. APPROX. 2024-454383<[01] ON STEP 6; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] PERFORMED PERMANENT REPAIR LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW EA-24-155-02268 WIP1 AND EA- 24-155-02268-SUMMARY SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED CERTIFIED RII PERFORMED PERMANENT REPAIR LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW EA-24-155-02268 WIP1 AND EA- 24-155-02268-SUMMARY SEE INDIVIDUAL SIGN OFFS BELOW.
